# SDR UPS01836795

- Difficulty date: August 13, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON INNER SKIN IN AFT PIT FS 1080 LONG 36. REMOVED CORROSION IAW DC8 SRM 51-1-8 FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0. REMOVED DAMAGED SECTION  OF SKIN IAW DC SRM 51-1-20D. INSTALLED NEW SECTION OF BELLY SKIN IAW DC SRM 51-1-20D 51-1-21 & 51-3-0.
